# SDR HEEA079235

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,910 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Part serial: 9262
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT OFF FLAG DOES NOT DISPLAY WHEN SLAVING.
